I believe I have a rebound headache and/or a cold. I think my headache is a rebound headache and not caused by the cold because it hurts constantly, even when I go to sleep, and I did take a lot of medicine(tylenol for 2 days , and advil for the next 2 days). I also have a ton of mucus that I need to spit out. So I was wondering if cold medicine would worsen my rebound headache.
Water; It should not really but with a cold as bad as your having you could be getting the headache from all the congestion So if it did come back it really does not mean it's the cold medicine. But it's still worth the chance to break up all that junk in you chest. Best of luck Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2014 • 2 answers
Posted 11 Mar 2015 • 2 answers
Posted 1 Jun 2015 • 2 answers
Posted 31 May 2016 • 0 answers
Posted 20 Jul 2016 • 1 answer